# SDR 2003F00268

- Difficulty date: January 23, 2003
- Submitted: May 20, 2003
- Operation: Air carrier
- Aircraft: N7643U
- Make and model: Boeing 727222
- Aircraft serial: 20037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND CORROSION ON TOP OF FLOORBEAM AT STATION 1130, RBL 45.  REMOVED UPPER T-CAP FROM LBL 60 TO RBL 60.  FABRICATE, TREAT, PRIME AND INSTALLED NEW T-CAP.  (M)
